# SDR CNMA201111230050

- Difficulty date: November 23, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N387AX
- Make and model: Boeing 767319
- Aircraft serial: 24875
- Aircraft time: 85,199 hours, 17,676 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284E
- Part serial: 3208
- Condition: Failed
- Part time: 252 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

RT GEN DISCONNECTED.  RT BUSS TIE ISOLATED, RT AC BUSS NOT POWERED AT 45 MINUTES INTO FLIGHT, FOLLOWED CHECKLIST EVERYTHING RESET.   5 MINUTES LATER, SAME PROBLEM.  RETURNED TO DEPARTURE, TROUBLSHOT AND FOUND FAULT ON RT GCU.  FAULT SHOWS LEFT LOOP GROUND.  R & R RT GCU IAW CMM 24-00.  OPS CHECKED GOOD,  NO FAULTS,  ALL ELEC SYS OPERATE NORMAL.
